# SDR DXTA2010082504206

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 1,108 hours, 878 cycles
- Engine: Pwa PW535A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Board
- Part number: 66187161
- Part serial: 66187161
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS INOPERATIVE. CLICKING SOUND HEARD ON TAKEOFF, COMING FROM LT SIDE OF COCKPIT. PLANNED A RETURN TO DEPARTURE; SELECTED FLAPS 15. FLAP HANDLE STOPPED AT THE FLAPS 7 POSITION.  R & R HYD, PCB NZ014 IAW WDM 20-10-00.  OPS CHECK THE FLAPS, SPEED BRAKES, AND LANDING GEAR IAW 27-51-00, 27-61-00, AND 32-01-00.  OPS CHECK GOOD.
